# SDR SWIA201540877

- Difficulty date: February 24, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR,UPPER LEVER STOP BRACKET, PN 601R38921-15 HAS EXFOLIATED CORROSION.  C-CHECK, FABRICATED AND INSTALLED PAX DOOR UPPER LEVER STOP BRACKET, PN 601R38921-15 IAW STS EA.
